(((((miraclesivseen)))), I wish you the best of luck. I wonder if I could be as positive as you are if I was in your shoes.
I bet all those meds from the masectomy are just messing your system up. Plus I bet the stress has some to do with it also.
Good Luck and take care of yourself!!! you are an inspiration!Karen
Diagnosed w/ Crohn’s Disease March 2007 On Azathioprine (generic Imuran), Pentasa, & ENTOCORT
Diagnosed w/ Fibromyalgia May 2007 also on Soma
Also have Arthritis, and feel like I am falling apart sometimes...
Yes, Matthew...Pain pills do cause constipation,,,,,,But at this point, I would rather be constipated then in pain.
I never took pain meds for Crohns ever, but have no choice with Breast Cancer..
Well, I went to see the oncologist and I start Chemo on the 17h of November, I have told my entire family that I am not doing the traditional Holiday celebrations. I just can't bring myself to go shopping for gifts and do the tree thing...I am just not up for it now and I am certan once I start Chemo I won't want to.
I am having a ct of the entire abnomin and chest ct tomarrow...to rule out any problems prior to Chemo.
I have also decided to have the genetic test done to see if I am genetically prone . Since I am the eldest of 3 kids, and THANK GOD my brother and sister are both as healthy as horses, I am wondering why I am getting these crazy diseases and have had cancer so many times.
I am so afraid that the chemo is going to make me more tierd then I already am...Crohns just wipes me out, I just want to keep as much energy as possible and do all i can to keep it.